MathSciNet Relay Station
MathSciNet bibliographic data
MR1889299 37K60 (35Q51 37K40)
Hu, Xing-Biao; Ma, Wen-Xiu Application of Hirota's bilinear formalism to the Toeplitz lattice—some special soliton-like solutions. Phys. Lett. A 293 (2002), no. 3-4, 161–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement